my husband was prescribed remeron for an appetite stimulant because he has leukemia, and chemo makes him not be able to eat, but when he took it he said he was hallucinating, but he did sleep for like 16 hours.
Hello Green Eyez. I noticed your question and very sorry in the late answer. I take Remeron (mirtazapine, generic). In answer to your question, no I've never had hallucinations. However, reading up on remeron, its a serious side effect, having hallucinations. And you need to contact his doctor asap. Theres a massive list of drugs that I don't want to list, that effect how they effect or interact with remeron. I am glad that he sleeps. And my heart goes out to you and your husband and family. My father had leukemia. I know how it might be. Very best to you and hopefully he is doing well.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 2 answers
Posted 22 Apr 2010 • 1 answer
Remeron - have no appetite during the day & feel hungry after I take it, does anyone else have this?
Posted 7 Feb 2011 • 2 answers
Posted 19 Mar 2014 • 2 answers
Posted 19 May 2016 • 1 answer